# SDR P2EA01159

- Difficulty date: August 13, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N120NJ
- Make and model: Boeing 737-2T5
- Aircraft serial: 22979
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q-CHECK, FOUND EXTERNAL FUSELAGE WITH OIL CAN AT BS 901, BETWEEN STRINGER 21 AND 22 RIGHT.  REPAIRED FUSELAGE SKIN SECTION FROM BS 898.5 TO BS 902.5 BETWEEN STRINGER 21 AND 22 RT DUE TO OIL CAN IAW SRM 53-30-3, FIG 05.  (M)
